# SDR ASAA2016032516098

- Difficulty date: March 25, 2016
- Submitted: March 28, 2016
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 32,159 hours, 9,766 cycles
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Fuel/Oil Cooler
- Part number: 453328039
- Part serial: YB029715
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 32,159 hours, 9,766 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING WALKAROUND, FOUND FUEL DRIPPING FROM NR 2 ENGINE FUEL/OIL HEAT EXCHANGER DRAIN LINE AT 40 DROPS A MINUTE.  ACFT GROUNDED. REMOVED FUEL OIL HEAT EXCHANGER AND FUEL SERVO HEATER REF AMM 79-71-02-000-801.  INSTALLED NEW MAIN FUEL HEAT EXCHANGE REF AMM 79-21-02-400-801-F00 AND COMPLETED STEPS 3.F, 1 & 2 & 3.G. 1-4. REINSTALLED SERVO FUEL HEATER ON NR 2 ENGINE, REF AMM 73-11-07-400-801-F00 AND COMPLETED STEPS 3. F. 1- 5 C. ACCOMPLISHED POWERPLANT IDLE POWER LEAK CHECK, REF AMM 71-00-00-700-801-F00 TEST 3A. NO LEAKS FOUND.  COMPLETED AMM 73-11-07-400-801-F00, STEPS F-G AND 79-21-02-400-801-F00 STEPS H-I.
